# SDR IPXA1568459

- Difficulty date: July 15, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 6953642
- Condition: Damaged
- Location: Bs 595-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, UPON REMOVAL OF MCD AFT FUSELAGE SIDE HINGE FROM SEAL RETAINER DAMAGED FROM BS 595-615 STR 3L.  REMOVED, FABRICATED AND INSTALLED NEW HINGE SEAL RETAINER IAW SRM 51-40-02-0G, AMM 51-31-01-2 AMM 51-00-58-2, SRM 51-20-01-0G.
